LΣ(≤ ω)-spaces and spaces of continuous functions

Israel Lara 1  and Oleg Okunev 1
  • 1 Facultad de Ciencias Físico-Matemáticas, Benemérita Universidad Autónoma de Puebla, Puebla, Mexico

Abstract

We present a few results and problems related to spaces of continuous functions with the topology of pointwise convergence and the classes of LΣ(≤ ω)-spaces; in particular, we prove that every Gul’ko compact space of cardinality less or equal to $$ \mathfrak{c} $$ is an LΣ(≤ ω)-space.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Arhangel’skĭ A.V., Factorization theorems and function spaces: stability and monolithicity, Soviet Math. Dokl., 1982, 26(1), 177–181

  • [2] Arhangel’skĭ A.V., Topological Function Spaces, Kluwer, Dordrecht, 1992

  • [3] Casarrubias Segura F., Okunev O., Paniagua Ramírez C.G., Some results on LΣ(κ)-spaces, Comment. Math. Univ. Carolin., 2008, 49(4), 667–675

  • [4] Engelking R., On the double circumference of Alexandroff, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 1968, 16(8), 629–634

  • [5] Engelking R., General Topology, Sigma Series in Pure Mathematics, 6, Heldermann Verlag, Berlin, 1989

  • [6] Kubiś W., Okunev O., Szeptycki P.J., On some classes of Lindelöf Σ-spaces, Topology Appl., 2006, 153(14), 2574–2590 http://dx.doi.org/10.1016/j.topol.2005.09.009

  • [7] Nagami K., Σ-spaces, Fund. Math., 1969, 65, 169–192

  • [8] Okunev O., A method for constructing examples of M-equivalent spaces, Topology Appl. 1990, 36(2), 157–171, Correction: Topology Appl., 1993, 49(2), 191-192 http://dx.doi.org/10.1016/0166-8641(90)90006-N

  • [9] Okunev O., On Lindelöf Σ-spaces of continuous functions in the pointwise topology, Topology Appl., 1993, 49(2), 149–166 http://dx.doi.org/10.1016/0166-8641(93)90041-B

  • [10] Okunev O., Tamano K., Lindelöf powers and products of function spaces, Proc. Amer. Math. Soc., 1996, 124(9), 2905–2916 http://dx.doi.org/10.1090/S0002-9939-96-03629-5

  • [11] Simon P., On continuous image of Eberlein compacts, Comment. Math. Univ. Carolinae, 1976, 17(1), 179–194

  • [12] Sokolov G.A., On some classes of compact spaces lying in Σ-products, Comment. Math. Univ. Carolinae, 1984, 25(2), 219–231

  • [13] Tkachuk V.V., A glance at compact spaces which map “nicely” onto the metrizable ones, Topology Proc., 1994, 19, 321–334

OPEN ACCESS

Journal + Issues

Search